re: Severe Adverse Reactions to Progesterone

by Diane
(NYC)

Appendum to earlier entry about 6 hours ago: Objectively, friends comment around episodes that I appear glassy eyed, unfocused, out of it, and drawn. There is an inability to make decisions. I am frightened repeatedly with the strangeness of the nature of these attacks. My brain is zapped, or fried on a repeated basis and I go down for the count. Respiratory and cardiovascular functions are affected. Xanax will calm this down, but does not affect the course or occurrence of these attacks. I will not heal well during these episodes so that sinus infections may lodge deeper into lungs. Kind of like I am in a frozen state. And, there is profound weakness with loss of strength, as well. Others may be somehow magnetically driven away as opposed to when I am well and very engaged. Thank you for your consideration.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...